# SDR USAA040310

- Difficulty date: June 8, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175309800
- Condition: Delaminated
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL, 10 PERCENT OF TOTAL AREA, MAIN DECK FLOOR PANEL 262HG, DELAMINATION.  FABRICATED NEW PANEL IAW SRM.
